3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles > Diabetes Support

Starting glumetza..wish me luck...hoping not to get sick..

Reply
 
Thread Tools
Old 02-18-2011, 11:18 PM   #1
Porthardygurl
 
Porthardygurl's Avatar
 
Join Date: Jan 2011
Location: Port Hardy BC
Posts: 1,805

S/C/G: 315/see ticker/180

Height: 6ft

Lightbulb Starting glumetza..wish me luck...hoping not to get sick..

So i suffered from insulin resistence and now im type 2 and ive been given glumetza..i did use it a couple years ago and it seemed to make it easier to lose weight..now im doing it again...and im not looking forward to it, because it made me sit on the toilet for several days at a time..i swear i lost weight cause of all the time i spent on the toilet. Anywho, hoping for some kind of good results with it..along with my south beach..
Porthardygurl is offline   Reply With Quote
Old 02-19-2011, 07:07 AM   #2
Come on Spring!!!!
 
Ruthxxx's Avatar
 
Join Date: Aug 1999
Location: Delta, Ontario, CANADA
Posts: 26,723

S/C/G: 232/ticker/153

Height: 5'0" on a tall day

Default

Glumetza is the same as Metformin. Yes, there are sometimes as you know. What is your dosage and when do you take it? Taking it at bedtime lets you sleep through the initial side-effects.
Ruthxxx is offline   Reply With Quote
Old 02-19-2011, 09:39 AM   #3
PCOS/IR/Hypothyroid
 
astrophe's Avatar
 
Join Date: Jan 2004
Posts: 3,806

Height: 5'8"

Default

Is Glutmetza got an extended release (xr) version?

I did better on Glucophage XR rather than the plain.

A.
__________________
Started Oct 2014:
astrophe is offline   Reply With Quote
Old 02-20-2011, 04:37 PM   #4
Madeleine
 
fatmad's Avatar
 
Join Date: Oct 2008
Location: rural southwestern Ontario Canada
Posts: 2,410

S/C/G: sw187/cw179/gw140

Height: 5 ft 3.5 in or 163 cm

Default

wishing you luck. I don't know about glumetza, but it took me about 2 weeks to get used to the metformin, and when I started the higher dose, the same thing.
I also got a side effect from the medication after a few weeks, terrible muscle pain in my legs, as if I had leg cramps that wouldn't go away. I treated this with a high vitamin B supplement, and don't have those symptoms unless I forget to take my vitamins.
With the initial gas and upset stomach I really had to remember that most people get past those side effects, and that the effect on my blood sugar was really important.
I hope your side effects aren't too bad and that you can get past any that you have. good luck
__________________
Fatmad

zen and the art of weight loss, finding the true path of en-lighten-ment

fatmad is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 05:29 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2